# SDR A6WA200940420

- Difficulty date: July 23, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 22,304 hours, 21,284 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 5323637002
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 20,154 hours, 19,472 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AT FL 20.0 UNCOMMANDED PITCH CHANGES OCCURRED AND ON PFD RASTERS CAME TOGETHER.  ALSO, FLAP INDICATOR APPEARED AND INDICATED FLAPS  "0", "5" DEGREES UP TO "11" DEGREES, BTMS INDICATOR APPEARED.  REMOVED AND REPLACED LT FLAP POS TRANSMITTER IAW 27 55 01, OPS CK GOOD.  (K)
